Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 97, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Invariant maximal ideals in group algebras
Daniel R. Farkas.
Proc. Amer. Math. Soc. 97 (1986), 569-576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845967
Positively curved bilinear forms
K. S. Sarkaria and S. M. Zoltek.
Proc. Amer. Math. Soc. 97 (1986), 577-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845968
On stably extended projective modules over polynomial rings
Moshe Roitman.
Proc. Amer. Math. Soc. 97 (1986), 585-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845969
The Thompson-Wielandt theorem
Paul S. Fan.
Proc. Amer. Math. Soc. 97 (1986), 590-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845970
The Euler characteristic and inequalities for Kleinian groups
William Abikoff.
Proc. Amer. Math. Soc. 97 (1986), 593-601
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845971
On the univalent functions starlike with respect to a boundary point
Pavel G. Todorov.
Proc. Amer. Math. Soc. 97 (1986), 602-604
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845972
On the coefficients of $p$-valent functions which are polynomials of univalent functions
Pavel G. Todorov.
Proc. Amer. Math. Soc. 97 (1986), 605-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845973
Weak convergence of measures and weak type $(1,q)$ of maximal convolution operators
Filippo Chiarenza and Alfonso Villani.
Proc. Amer. Math. Soc. 97 (1986), 609-615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845974
On the algebra of bounded holomorphic martingales
Hitoshi Arai.
Proc. Amer. Math. Soc. 97 (1986), 616-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845975
On $C^{m}$ rational approximation
Joan Verdera.
Proc. Amer. Math. Soc. 97 (1986), 621-625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845976
The Mackey continuity of the monotone rearrangement
Anthony Horsley and Andrzej J. Wrobel.
Proc. Amer. Math. Soc. 97 (1986), 626-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845977
Denting points in Bochner $L^{p}$-spaces
Bor-Luh Lin and Pei-Kee Lin.
Proc. Amer. Math. Soc. 97 (1986), 629-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845978
Finite rank perturbations of singular spectra
James S. Howland.
Proc. Amer. Math. Soc. 97 (1986), 634-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845979
Subspaces of small codimension of finite-dimensional Banach spaces
Alain Pajor and Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 97 (1986), 637-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845980
A note on uniform operators
Hsiao Lan Wang.
Proc. Amer. Math. Soc. 97 (1986), 643-646
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845981
A counterexample to a result concerning controlled approximation
Rong Qing Jia.
Proc. Amer. Math. Soc. 97 (1986), 647-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845982
Approximate unitary equivalence of continuous nests
Kenneth R. Davidson.
Proc. Amer. Math. Soc. 97 (1986), 655-660
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845983
Continuity of the Fenchel transform of convex functions
Kerry Back.
Proc. Amer. Math. Soc. 97 (1986), 661-667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845984
Compact derivations of nest algebras
C. Peligrad.
Proc. Amer. Math. Soc. 97 (1986), 668-672
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845985
On the singularities of continuous Legendre transforms
Gilbert G. Walter and Ahmed I. Zayed.
Proc. Amer. Math. Soc. 97 (1986), 673-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845986
Series that converge on sets of null density
R. Estrada and R. P. Kanwal.
Proc. Amer. Math. Soc. 97 (1986), 682-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845987
Newton’s method and the Jenkins-Traub algorithm
R. N. Pederson.
Proc. Amer. Math. Soc. 97 (1986), 687-690
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845988
Average radial limits in weighted Hardy spaces
Alec Matheson and David C. Ullrich.
Proc. Amer. Math. Soc. 97 (1986), 691-694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845989
A fixed point theorem for locally nonexpansive mappings in normed spaces
C. Waters.
Proc. Amer. Math. Soc. 97 (1986), 695-699
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845990
Discriminatory stable sets for $(n,k)$ games
Chih Chang.
Proc. Amer. Math. Soc. 97 (1986), 700-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845991
Selection theorems and invariance of Borel pointclasses
Sreela Bhattacharya and S. M. Srivastava.
Proc. Amer. Math. Soc. 97 (1986), 707-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845992
Spurious Brownian motions
Sándor Csörgő.
Proc. Amer. Math. Soc. 97 (1986), 712-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845993
The Borsuk-Ulam theorem for a $Z_{q}$-map from a $Z_{q}$-space to $S^{2n+1}$
Teiichi Kobayashi.
Proc. Amer. Math. Soc. 97 (1986), 714-716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845994
Spectra of some domains in compact Lie groups and their applications
Hajime Urakawa.
Proc. Amer. Math. Soc. 97 (1986), 717-723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845995
Existence of a volume preserving diffeomorphism without periodic points on three-dimensional manifolds
Nobuya Watanabe.
Proc. Amer. Math. Soc. 97 (1986), 724-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845996
$U$-embedded subsets of normed linear spaces
Ronnie Levy and M. D. Rice.
Proc. Amer. Math. Soc. 97 (1986), 727-733
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845997
Engulfing and finitely generated groups
Richard Skora.
Proc. Amer. Math. Soc. 97 (1986), 734-736
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845998
A best constant and the Gaussian curvature
Chong Wei Hong.
Proc. Amer. Math. Soc. 97 (1986), 737-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 845999
Whitney levels in $C_{p}(X)$ are ARs
Mark Lynch.
Proc. Amer. Math. Soc. 97 (1986), 748-750
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 846000
A simplified proof of Heinz inequality and scrutiny of its equality
Takayuki Furuta.
Proc. Amer. Math. Soc. 97 (1986), 751-753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 846001